MAUDE Adverse Event Report: FHC, INC. FHC STERILE DZAP ARRAY INSERTION ELECTRODE; DEPTH ELECTRODE

FHC, INC. FHC STERILE DZAP ARRAY INSERTION ELECTRODE; DEPTH ELECTRODE
Model Number FC2001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
An event at hospital in (b)(6) involving fhc product model fc2001 on (b)(6) 2020.Event was described as follows: "at the time of intraoperative stimulation, there was abnormality in the patient's condition.The product was extracted immediately and it was discontinued.After that, ct scan was performed.Intracerebral hemorrhage occurred during intraoperative stimulation.The patient was in the condition of upper limb hemiplegia." report notes that the patient is alive-with injury and this was a factor of surgical procedure.The report also notes that the event had no relation with the product.Product was discarded by user and was not returned to the manufacturer for evaluation.

Brand Name
FHC STERILE DZAP ARRAY INSERTION ELECTRODE
Common Device Name
DEPTH ELECTRODE
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin, me
MDR Report Key9699816
Report Number3002250546-2020-00001
Device Sequence Number2860867
Product Code GZL
UDI-Device Identifier10873263007492
UDI-Public10873263007492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFC2001
Device Catalogue NumberFC2001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;